# SDR SWAA2023070354094

- Difficulty date: May 30, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Supercharger
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RIGHT FLOOR TO SIDEWALL SUPPORT HAS CORROSION AT: STA:727B+14; 727C+14; 727C+6; 727D+3; 727D+8; 727D+11; 727D+14; 727D+18; 727E+2; 727E+6 WL: 156; RBL:20 T0 22<[01] VERIFIED APPLICABILITY OF SRM 53-60-53-01-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] VERIFIED APPLICABILITY OF SRM 53-60-53-0I-2 IDENTIFICATION 2 AND SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[03] VERIFIED CORRECTIVE ACTION 2;[18] INSTALLED NEW ACB NEW FLOR TO SIDEWALL SUPPORT FROM BS 727 + 4 TO BS 767; RBL 20 TO 22; WL 156 IAW SRM 51-40-02-0G-0; DWG. 146A7502 REV - AND DWG; 146A7500 REV-.;[19] VERIFIED CORRECTIVE ACTION STEP 18.;[20] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
